# SDR VTZA98256

- Difficulty date: August 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N472UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 823
- System (JASC): 7320 · Fuel Controlling System
- Part: Line
- Part number: 1379293L407
- Condition: Broken
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 6299 - IAD-ABE - DURING CRUISE, MADE AN UNSCHEDULED LANDING DUE TO LEFT ENGINE BETA LIGHT ILLUMINATED AND OIL PSI DROPPED TO 70 PSI.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED LEFT ENGINE P-3 LINE AND OIL TRANSDUCER, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
